# SDR HNAA2015101600300

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 47,582 hours, 54,431 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 2762S7
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TAKEOFF, POWER SPOILER, SWITCH/ LIGHT FLICKERED, THEN ILLUMINATED AND EXTINGUISHED WHEN POWER LEVERS WERE RETARDED.  R & R LT WING TOP SPOILER JAM SWITCH 2762-S7 IAW MM 27-14-38. OPS CHECKED GOOD ON THE GROUND.
